Format

Send to

Choose Destination
Gastroenterology. 1980 Apr;78(4):813-20.

Drug-induced pancreatitis: a critical review.

Abstract

We critically reviewed the English language literature pertaining to drug-induced pancreatitis and attempted to determine whether the reported association between each drug and pancreatitis was valid. The following drugs seem to cause pancreatitis: azathioprine, thiazides, sulfonamides, furosemide, estrogens, and tetracycline. Less convincing, but suggestive evidence exists for: 1-asparaginase, iatrogenic hypercalcemia, chlorthalidine, corticosteroids, ethacrynic acid, phenformin, and procainamide. Evidence implicating other drugs is either inadequate or contradictory. Little is known about the pathogenesis of drug-induced pancreatitis. Ethanol was not considered in this review.

PMID:
6986321
[Indexed for MEDLINE]

Supplemental Content

Loading ...
Support Center